Alert archive / Colorado / Frost Advisories in 2005

Frost Advisory 7, NWS Pueblo, CO

October 5, 200510 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 5, 2005, 3:22 PM MDT for 10 counties in Colorado. It took effect at Oct 5, 2005, 10:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2005, 3:22 PM MDT (21:22 UTC)
In effect from
Oct 5, 2005, 10:00 PM MDT
Expired
Oct 6, 2005, 4:10 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Kiowa County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 20 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 052122
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
322 PM MDT WED OCT 5 2005

...AREAS OF FROST LIKELY OVER THE PLAINS TONIGHT...

.A COOL AND DRY AIR MASS HAS OVERSPREAD ALL OF SOUTHERN
COLORADO...AND WITH TEMPERATURES DROPPING INTO THE THIRTIES
OVERNIGHT...AREAS OF FROST ARE LIKELY. 

COZ083>086-089-093-095>098-060530-
/X.NEW.KPUB.FR.Y.0007.051006T0400Z-051006T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...ORDWAY...
OLNEY SPRINGS...LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR
322 PM MDT WED OCT 5 2005

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
THURSDAY. 

EXPECT TEMPERATURES TO QUICKLY DROP AFTER SUNSET THIS
EVENING...WITH READINGS DROPPING INTO THE 30S BY MIDNIGHT. PATCHY
FROST WILL FORM OVER MOST OF THE AREA BETWEEN MIDNIGHT AND 4
AM...AS TEMPERATURES DROP INTO THE LOW TO MIDDLE 30S. BY
SUNRISE...CLOUD COVER WILL OVERSPREAD THE AREA...WHICH SHOULD
KEEP TEMPERATURES FROM FALLING MUCH BELOW FREEZING IN MOST
LOCATIONS. THE COLDEST SPOTS ON THE PLAINS WILL BE OVER LOW LYING
AREAS AND VALLEYS...INCLUDING THE LOWER ARKANSAS VALLEY FROM
PUEBLO TO LAMAR. 


TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME TONIGHT. IF YOU CAN OR WISH TO PROTECT CROPS OR VEGETATION
TAKE NECESSARY PRECAUTIONS.

$$
2 follow-up statements
000 
WWUS75 KPUB 060357
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
957 PM MDT WED OCT 5 2005

...AREAS OF FROST LIKELY OVER THE PLAINS TONIGHT...

.A COOL AND DRY AIR MASS HAS OVERSPREAD ALL OF SOUTHERN
COLORADO.  WITH TEMPERATURES DROPPING INTO THE THIRTIES
OVERNIGHT...AREAS OF FROST ARE LIKELY.

COZ083>086-089-093-095>098-061200-
/X.CON.KPUB.FR.Y.0007.051006T0400Z-051006T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...ORDWAY...
OLNEY SPRINGS...LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR
957 PM MDT WED OCT 5 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THURSDAY. 

A DECK OF CLOUDS SPREAD OVER MUCH OF SOUTHEAST COLORADO WEDNESDAY
EVENING. THE INSULATING EFFECT OF THE CLOUDS HAS KEPT TEMPERATURES
MILDER THAN EXPECTED. IF THE CLOUDS REMAIN...MOST AREAS WILL
PROBABLY NOT SEE A FROST THURSDAY MORNING. ON THE OTHER HAND...IF
THE CLOUDS BREAK...A FROST IS STILL LIKELY. CONSEQUENTLY...THE
FROST ADVISORY FOR MUCH OF SOUTHEAST COLORADO WILL REMAIN IN
EFFECT.

TEMPERATURES WILL DROP BRIEFLY TO AROUND FREEZING FOR A SHORT PERIOD OF
TIME LATE TONIGHT INTO EARLY THURSDAY. TAKE NECESSARY PRECAUTIONS TO
PROTECT TENDER VEGETATION.

$$

LW
000 
WWUS75 KPUB 061010
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
410 AM MDT THU OCT 6 2005

...FREEZING TEMPERATURES EXPECTED ACROSS SOUTHEASTERN COLORADO
TONIGHT...

.CLOUDY SKIES ACROSS THE REGION HAS KEPT TEMPERTURES MILDER THAN
EXPECTED THIS MORNING ACROSS SOUTHEAST COLORADO...ALLOWING FOR
THE FROST ADVISORY TO BE CANCELED. CLOUDY SKIES ACROSS THE REGION
WILL BEGIN TO DIMINISH THIS AFTERNOON...AS DRIER AIR MOVES IN
BEHIND A PASSING WEATHER DISTURBANCE. MOSTLY CLEAR SKIES AND
LIGHT WINDS ARE EXPECTED ACROSS THE REGION TONIGHT...ALLOWING 
FOR THE POTENTIAL OF A HARD FREEZE ACROSS PORTIONS OF SOUTHEAST
COLORADO...AS TEMPERATURES DROP INTO THE MID 20S AND LOWER 30S.

COZ083>086-089-093-095>098-061800-
/X.CAN.KPUB.FR.Y.0007.000000T0000Z-051006T1400Z/
/X.NEW.KPUB.FZ.A.0001.051007T0400Z-051007T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...ORDWAY...
OLNEY SPRINGS...LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR
410 AM MDT THU OCT 6 2005

...FROST ADVISORY IS CANCELLED...
...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. THE FROST ADVISORY HAS BEEN CANCELLED. 

CLOUDY SKIES ACROSS THE REGION HAS KEPT TEMPERTURES MILDER THAN
EXPECTED THIS MORNING ACROSS SOUTHEAST COLORADO...ALLOWING FOR
THE FROST ADVISORY TO BE CANCELED. CLOUDY SKIES ACROSS THE REGION
WILL BEGIN TO DIMINISH THIS AFTERNOON...AS DRIER AIR MOVES IN
BEHIND A PASSING WEATHER DISTURBANCE. 

MOSTLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED ACROSS THE REGION
TONIGHT...ALLOWING FOR THE POTENTIAL OF A HARD FREEZE ACROSS
PORTIONS OF SOUTHEAST COLORADO...AS TEMPERATURES DROP INTO THE MID
20S AND LOWER 30S.

A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING
TEMPERATURES MAY DEVELOP. PLAN AHEAD ON HOW YOU WOULD WANT TO
PROTECT CROPS OTHER VEGETATION OR EXPOSED WATER PIPES AND
IRRIGATION SYSTEMS.

$$

COZ087-088-094-099-061800-
/X.NEW.KPUB.FZ.A.0001.051007T0400Z-051007T1500Z/
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...WALSENBURG...TRINIDAD...BRANSON...KIM...SPRINGFIELD...
WALSH
410 AM MDT THU OCT 6 2005

...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. 

MOSTLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED ACROSS THE REGION
TONIGHT...ALLOWING FOR THE POTENTIAL OF A HARD FREEZE ACROSS
PORTIONS OF SOUTHEAST COLORADO...AS TEMPERATURES DROP INTO THE MID
20S AND LOWER 30S.

A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING
TEMPERATURES MAY DEVELOP. PLAN AHEAD ON HOW YOU WOULD WANT TO
PROTECT CROPS OTHER VEGETATION OR EXPOSED WATER PIPES AND
IRRIGATION SYSTEMS.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 5, 2:28 PM MDT, 54 minutes earlier.

Area forecast discussion, Oct 5, 2:28 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT WED OCT 5 2005

.SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...COOL AND BREEZY FALL DAY ACROSS THE AREA...WITH STUBBORN
AREA OF CLOUDINESS OVER EL PASO COUNTY AS WINDS QUICKLY TURNED
SOUTHEAST THIS MORNING. DRY AIR OVER NORTHEAST COLORADO SLOWLY
FILTERING SOUTHWARD...WITH DEWPOINTS DROPPING BELOW 32F OVER MOST
OF THE PLAINS.

TONIGHT...MAIN QUESTION IS FROST/FREEZE POTENTIAL FOR THE EASTERN
PLAINS. SURFACE DEWPOINTS LOOK LOW ENOUGH AND WINDS LIGHT ENOUGH
FOR AT LEAST FROST...BUT WITH SECONDARY S/W SWINGING INTO WRN CO...
WARM ADVECTION KICKS IN AND MID LEVEL CLOUD DECK REFORMS OVER MOST
OF THE PLAINS AFTER 06Z. STILL EXPECT ENOUGH OF A WINDOW FOR TEMPS
TO DROP TO WARRANT A FROST ADVISORY ALONG AND NORTH OF THE ARK
RIVER...WHICH FITS FAIRLY WELL WITH SURROUNDING WFOS. OTHER CHANGE
TO THE GRIDS WAS TO DELAY ONSET OF PRECIP ALONG THE NM BORDER UNTIL
THU MORNING.

THURSDAY...CLOUDY AND COOL THE FIRST HALF OF THE DAY WITH ISOLATED
SHOWERS POSSIBLE ALONG THE NM BORDER IN RESPONSE TO S/W TROUGH
MOVING ACROSS THE STATE. SHOULD SEE SOME CLEARING BY AFTERNOON AS
SUBSIDENCE SPREADS EASTWARD...THOUGH LEFT THE LOW POPS GOING OVER
THE FAR SOUTH THROUGH THE AFTERNOON. SHOULD SEE SOME GUSTY WINDS
ABOVE TIMBERLINE AS UPPER JET MOVES ACROSS...CURRENT THINKING IS
THESE WONT MIX DOWN TO LOWER ELEVATIONS WHERE COOLER MORE STABLE
AIR MASS IS IN PLACE.  --ETP

.LONG TERM...
(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)

MAIN FORECAST CHALLENGES ARE POTENTIAL FOR FROST FRIDAY MORNING AND
MOUNTAIN SNOW POTENTIAL FOR SUN-MON.

AFTER A RATHER CHILLY DAY THURSDAY...TEMPS WILL NOT HAVE FAR TO
DROP THU NIGHT BEFORE REACHING THE FREEZING MARK. CLEARING SKIES AND
DIMINISHING WINDS SHOULD HELP BUILD A 10-15 DEGREE INVERSION BY FRI
MORNING. THIS COULD PUT SURFACE TEMPS AT OR BELOW FREEZING FOR A
GOOD PORTION OF VALLEY ZONES AND PLAINS NORTH OF THE ARK RVR. WENT
ON LOW SIDE OF GUIDANCE BUT THIS IS STILL RIGHT AROUND FREEZING...SO
FOR GRIDS ONLY PUT IN AREAS OF FROST OVR N EL PASO. MAY NEED FROST
ADVISORY BUT WILL WAIT FOR MORE CERTAINTY IN SKY AND WIND FIELDS.

FRIDAY AND SAT SHOULD SEE GENERALLY CLEARING SKIES WITH EXCEPTION
OF MAINLY MORNING CLOUDS IN THE VALLEYS AND S PORTION OF CWA. TEMPS
SHOULD REBOUND TO VERY PLEASANT 60S AND 70S OVR MUCH OF THE AREA.

NEXT SYSTEM SHOULD ARRIVE BY SAT NIGHT-SUN MORNING. HAVE SHIFTEED
HIGHER POPS SLIGHTLY FORWARD TO ACCOUNT FOR SLIGHTLY SLOWER
PROGRESSION. OVERALL...PROGS HAVE BEEN VERY CONSISTENT WITH THIS
LOW SO HAVE BOOSTED POPS ESP OVR MTNS. ONLY ISSUE IS QPF AND SNOW
LEVELS. 12Z RUNS INDICATE BEST FORCING WILL BE IN EXIT OF 100 KT
JET STREAK ROUNDING THE BASE OF THE LOW...AND THIS WILL PUT BEST
PRECIP OVR NE CO AND THE NE PANHANDLE. THIS COINCIDES WITH A
TAP OF SUBTROPICAL MOISTURE FROM THE SOUTH. ALSO...GOOD WAA AHEAD OF
LOW WILL CONFINE ANY SIGNIFICANT SNOWS TO ELEVS ABOVE 10K FT. IT IS A
HOILIDAY WEEKEND HOWEVER...AND STILL SEVERAL DAYS OFF...SO THE SYSTEM
WILL HAVE TO BE CLOSELY WATCHED. SCATTERED SHOWER ACTIVITY WILL
LINGER UNTIL THE LOW SLOWLY EXITS THE AREA BY WED. LONG TERM
SOLUTIONS HINT AT A RETURN TO A RIDGE AND WARM/DRY WX BY THE LATTER
PART OF NEXT WEEK. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 10 PM WEDNESDAY TO 8 AM THURSDAY FOR
COZ083>086-089-093-095>098.

&&
Hazardous weather outlook, Oct 5, 7:07 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
707 AM MDT WED OCT 5 2005

COZ058>089-093>099-061400-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
707 AM MDT WED OCT 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

(TODAY AND TONIGHT)

PATCHY FROST WILL BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS
TONIGHT...AS COOL CANADIAN HIGH PRESSURE CONTINUES TO BUILD INTO
EASTERN COLORADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY.

COOL TEMPERATURES IN THE WAKE OF A COLD FRONT ARE EXPECTED ACROSS
SOUTHERN COLORADO THURSDAY WITH REBOUNDING TEMPERATURES EXPECTED FROM
FRIDAY INTO EARLY SUNDAY. IN ADDITION...AN UPPER LEVEL STORM SYSTEM
IS PROJECTED TO BEGIN IMPACTING THE REGION FROM LATER SATURDAY INTO
AT LEAST EARLY TUESDAY. ALSO...ANOTHER NORTHERLY SURGE IS PROJECTED
TO PUSH INTO THE REGION BY SUNDAY NIGHT.  SO FOR SENSIBLE WEATHER
THIS MEANS THAT LOWER ELEVATION SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FROM LATE SATURDAY INTO AT LEAST TUESDAY MORNING ALONG
WITH HIGHER ELEVATION SNOWS. AT THIS TIME...IT APPEARS THAT SEVERAL
INCHES OF SNOW WILL BE NOTED OVER MAINLY THE HIGHER ELEVATIONS OF THE
MOUNTAINS...ESPECIALLY FROM SATURDAY NIGHT INTO TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Frost Advisories in Colorado, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.